(Closed) And yet another BC post

posted 9 years ago in Wellness
Post # 3
Member
1205 posts
Bumble bee
  • Wedding: May 2009

I remember it being very weird at first.

Even if your doctor says it takes 3-4 months to regulate, you might do better explaining what’s happening and trying a different kind. Talk to that doc or another one if you feel like someone else will listen more.

Post # 4
Member
241 posts
Helper bee
  • Wedding: December 2010

i’m not on loestrin, but when i first started taking BC, i was about ready to lose hope. i was breaking out really bad (worse than usual) and they weren’t helping with my cycles or anything else (still had major cramps, back pains, upset stomach, and just overall blah-ness, lol). my doctor told me the same thing about it taking like 3 months for my body to adjust (which i thought was a bunch of bs, haha). i was so frustrated but decided i’d never really know if i didn’t stick it out. so i did. and what do ya know – everything got wayyyy better after the third month. all the yucky feelings went away, my skin cleared up, and my periods are very regular – i can chart them out to the hour (no joke)! just hang in there and if you’re still feeling the same way after the third (or fourth) month, then bring it up to your doctor and see if she can suggest a different pill/dosage.

good luck!

Post # 5
Member
898 posts
Busy bee

I don’t know about that particular pill, but I will say that even though your doc said that it takes 3-4 months, it may take longer. And you may have to try a few different pills before you find the one that’s right for your body. Even though I’ve been on BC for years, I can still be irregular due to stress.

Also, I’ve heard a lot of people say that the pill makes them crazy. Having your period on your honeymoon would suck, but is there really a way to avoid it? Even if you quit right now, there’s still a chance your body won’t just go back to it’s normal cycle right away. Maybe you could ask your doctor for Seasonique or whatever…you have one period every three months. That may be able to stop your period in time for the honeymoon.

Post # 6
Member
241 posts
Helper bee
  • Wedding: December 2010

you could also just skip your placebo week and start your new pack immediately to avoid being on your period while on your honeymoon.

Post # 8
Member
4466 posts
Honey bee
  • Wedding: June 2010

I wish I could remember this a little better (I was in high school when I started taking birth control) but I do believe it takes three or four months to get all regulated.

I would ask your doctor if you’re trying to plan it around the honeymoon, because if you haven’t been on birth control very long, trying to fool around with your pills and/or skip your period might just make things worse.

Post # 9
Member
241 posts
Helper bee
  • Wedding: December 2010

hmm, hotchildinthecity has a good point – i didn’t really take into consideration the fact that you just started before posting the “skip the placebo week” comment; skipping it just might confuse your body, lol. i’d most definitely give your doctor a call. i probably wasn’t much help afterall, huh? lol. “/

Post # 11
Member
4466 posts
Honey bee
  • Wedding: June 2010

British: That’s normal.  The “period” you get on birth control pills is sort of like a “fake” period anyway. (That’s how the pills work)  Your period this time will likely be very light and then once you start next month, you should be getting back into the swing of things.

The topic ‘And yet another BC post’ is closed to new replies.

Find Amazing Vendors